See Alike in...

Alike App

Browser

GN008

542d

has anybody ever gotten off topamax, felt AMAZING for a few months then suddenly the pain is back? I recently went off my meds (would not recommend) and curiously enough my migraines were few and far between for like two months. suddenly this past weekend they have been getting so bad I can't stand, walk or even be near light. has this happened to anybody else?

    • Eren2273

      542d

      Why did you go off of your meds? I had that experience with one of my meds, except it was mental health. I was fine for a few months not on it, but then suddenly my mental health took a nose dive

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion